# SDR MWEA00533

- Difficulty date: June 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 78,386 hours, 73,478 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Panel
- Part number: 59134384
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT MAIN LANDING GEAR BRAKE SHELF LOWER PANEL IS DELAMINATED AND CRACKED.  MAINTENANCE INSTALLED NEW BRAKE SHELF PANEL.  (X)
